# SDR DALA2021081804779

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 48,681 hours, 34,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT EMERGENCY LIGHT ILLUMINATED. MAINTENANCE REPLACED THE BATTERY ASSEMBLY AND BATTERY CHARGER PER B-717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE. (LP #7336354)
